Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

period delaying pill experiences

(8 Posts)
Lottie2611 Sun 21-Feb-16 19:12:05

Can anyone tell me their experiences using this? Eg if it bloated you , made you feel sick. Anything like that. Thanks x

dementedpixie Sun 21-Feb-16 19:14:29

Do you take the combined pill already? If so, just run the next pack straight after without taking the 7 day break. If you mean norethisterone then I don't have any experience with it

Lottie2611 Sun 21-Feb-16 19:19:30

No I'm not on any contraception. My period is due roughly the 7th match. I go away for two weeks. From the 8th March.
Ideally I'd love to get my period around the 2nd! But I estimate 7th ish ....sad

dementedpixie Sun 21-Feb-16 19:28:50

You start taking norethisterone 3 days before your period is due and take them every day until you want to start it again. See your gp

Lottie2611 Sun 21-Feb-16 19:31:53

Yeah I know that, I was prescribed them before, but luckily didn't need them. Don't think I will be lucky enough this time though. blushJust wanted to see if people found it made them bloat or sick or gave migraines.x

Lottie2611 Sun 21-Feb-16 22:25:13

Anyone know of a more suitable area to post this so i maybe get more experiences? X

dementedpixie Sun 21-Feb-16 22:26:18

Maybe Chat ?

Lottie2611 Sun 21-Feb-16 22:28:45

Thank you smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now